Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spectral properties of higher derivations on symmetry classes of tensors


Author: Marvin Marcus
Journal: Bull. Amer. Math. Soc. 75 (1969), 1303-1307
DOI: https://doi.org/10.1090/S0002-9904-1969-12405-5
MathSciNet review: 0255584
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ky Fan, On a theorem of Weyl concerning eigenvalues of linear transformations, I, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 652-655. MR 34519
  • 2. W. H. Greub, Multilinear algebra, Springer-Verlag, New York, 1967. MR 224623
  • 3. Marvin Marcus and J. L. McGregor, Extremal properties of hermitian matrices, Canad. J. Math. 8 (1956), 524-531. MR 80624
  • 4. Marvin Marcus, B. N. Moyls and R. Westwick, Extremal properties of hermitian matrices. II, Canad. J. Math. 11 (1959), 379-382. MR 108502
  • 5. R. C. Thompson, A note on normal matrices, Canad. J. Math. 15 (1963), 220-225. MR 146200


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12405-5

American Mathematical Society